MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. Medline; CATHETER,FOLEY,100% SILICONE,10FR,3ML,LF

MEDLINE INDUSTRIES INC. Medline; CATHETER,FOLEY,100% SILICONE,10FR,3ML,LF
Model Number DYND11554
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported a foley catheter had to be replaced due to the balloon not properly inflating.According to the nurse, the catheter kept falling out so it was removed, which was reported to be very uncomfortable for the patient.That same day a new catheter was placed and without further issues.No sample was returned for evaluation.No additional information was available.Due to the reported catheter re-insertion and in an abundance of caution this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the foley catheter balloon did not properly inflate, which required removal and re-insertion.

Brand Name
Medline
Common Device Name
CATHETER,FOLEY,100% SILICONE,10FR,3ML,LF
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield, il
MDR Report Key9935298
Report Number1417592-2020-00034
Device Sequence Number2808733
Product Code EZL
UDI-Device Identifier10884389034422
UDI-Public10884389034422
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYND11554
Device Catalogue NumberDYND11554
Device Lot Number59219091894
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/13/2020
Initial Report FDA Received Date04/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age24 MO
Patient Weight16